# SDR SWAA2022080125464

- Difficulty date: July 3, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE BETWEEN BS 277 TO BS 294.5 AT LEVEL BL0 FWD GALLEY AND LAV 2022-372862 / [01] REPLACED WEB-INTERCOSTAL LOCATED ON FLOOR STRUCTURE BETWEEN BS 277 TO BS 294.5 AT LEVEL BL0 FWD GALLEY AND LAV IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 141A5400 REV:- SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED WEB-INTERCOSTAL LOCATED ON FLOOR STRUCTURE BETWEEN BS 277 TO BS 294.5 AT LEVEL BL0 FWD GALLEY AND LAV IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 141A5400 REV:- SEE INDIVIDUAL SIGNOFF BELOW.  RII ACCOMPLISHED
